# SDR 07FDEA04807

- Difficulty date: November 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Bs 683-713
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH FASTENER HOLE FOUND DAMAGED DURING HFEC OPEN HOLE INSPECTION ON LEFT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 683 AND STA 713.   REPAIRED AS PER FEDEX EA 1-5710-117058, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
